Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Terrible itching, burning sensation in vagina, white discharge. Is it serious?

For the past few days I have been having a terrible itch and burning sensation in my vagina as well as a whit discharge that looks almost like cottage cheese... Is this something serious or not? I have been waiting to call my doctor just to see if it would clear on its own but hhe itch is getting to the point where I just can t take it anymore. Can you help me? Is it serious? Should I see my doctor about this?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Danielle,
Thanks for query.
From your symptoms and type of discharge it seems that you are having Triconomas vaginalis, a fungal infection.
Go for vaginal swab examination.
Apply anti fungal cream or put anti fungal tablet like mycostatin vaginal in your vagina.
Take oral anti fungal medicine.
Take antihistamine like cetrizine for local itching.
keep your local part dry,clean and healthy.
ok and bye.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor